Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

A compatibility condition between invariant riemannian metrics and Levi-Whitehead decompositions on a coset space


Author: Joseph A. Wolf
Journal: Trans. Amer. Math. Soc. 139 (1969), 429-442
MSC: Primary 22.70; Secondary 53.00
MathSciNet review: 0252573
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.70, 53.00

Retrieve articles in all journals with MSC: 22.70, 53.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0252573-7
PII: S 0002-9947(1969)0252573-7
Article copyright: © Copyright 1969 American Mathematical Society